# SDR HEEA077868

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,036 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Torn
- Location: T/R Hub
- Component: T/R Hub
- Component part number: 407012101111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HAS A TORN FLAPPING BEARING.
